Winter Weather, Bucks
- When
- November 7, 5:00 PM EST to November 8, 12:00 AM EST
- Where
- Bucks forecast zone
- Reported by
- Trained Spotter
The western fringes of an offshore nor'easter brought accumulating snow into Bucks County on the evening of the 7th. It was the only county in Eastern Pennsylvania to report more than one inch of snow.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
The western fringes of an offshore nor'easter brought accumulating snow into Bucks County on the evening of the 7th. It was the only county in Eastern Pennsylvania to report more than one inch of snow. While the snow began during the afternoon of the 7th, temperatures were above freezing and any accumulations were limited to grassy areas during heavier bursts. As snow continued into the evening, accumulations occurred in the lower part of the county. Representative snowfall in lower Bucks County included 4.5 inches in Morrisville and 2.0 inches in Lower Makefield Township. Less than 1,000 homes and businesses lost power in southeastern Pennsylvania. American Airlines canceled all flights in and out of Philadelphia after Noon EST on the 7th. SEPTA Regional Rail Lines experienced approximately 15 minute delays because of the snow causing slippery rail conditions.
The nor'easter was still a relatively weak low pressure system over the northeastern Gulf of Mexico on the morning of November 6th. At 7 p.m. EST on the 6th, it was located east of North Carolina and was starting to intensify. It moved to the northnortheast and at 7 a.m. EST on the 7th, the surface pressure lowered to 994 millibars and it was about 150 miles east of the Delmarva Peninsula. From there it moved very slowly to the northnortheast and intensified. At 7 p.m. EST on the 7th, its surface pressure was down to 984 millibars. Overnight, the surface pressure remained about the same and at 7 a.m. EST on the 8th, the 986 millibar nor'easter was just south of Cape Cod. The rather offshore track spared most of eastern Pennsylvania adverse weather from it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 7, 3:47 PM EST, 1 hour 13 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EST WED NOV 7 2012
.SYNOPSIS...
A STRONG NOR'EASTER EAST OF THE NEW JERSEY COAST WILL AFFECT OUR
REGION TONIGHT BEFORE MOVING TOWARDS NEW ENGLAND ON THURSDAY.
HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING LOW AND MOVE ACROSS
THE REGION OVER THE WEEKEND BEFORE MOVING OFFSHORE BY MONDAY. A LOW
PRESSURE SYSTEM WILL FORM EAST OF THE ROCKIES ON THE WEEKEND AND
MOVE THROUGH THE SAINT LAWRENCE VALLEY EARLY NEXT WEEK. ITS
ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION AROUND TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WINTER STORM WARNING DOWNGRADED TO A WINTER WEATHER ADVISORY.
SOUTHERN POCONOS REMOVED FROM THE WINTER WEATHER ADVISORY.
LOW PRESSURE CONTINUES TO SPIN OFFSHORE AND WILL GRADUALLY PUSH OFF
TO THE NORTH AND THEN NORTHEAST LATER TONIGHT. SNOW AND RAIN, MIXING
WITH SOME SLEET, WILL CONTINUE ACROSS THE REGION THROUGH TONIGHT AND
INTO EARLY THURSDAY.
SOME HEAVIER BANDS WILL MOVE THROUGH THE REGION THIS AFTERNOON AND
EVENING AND THE SNOW WILL FALL AT A GOOD CLIP AS THEY MOVE THROUGH.
HOWEVER, THEY ARE MOVING FAIRLY QUICKLY AND ARE NOT EXPECTED TO SET
UP AND REMAIN OVER ONE LOCATION FOR AN EXTENDED PERIOD OF TIME. WITH
THE LOW A LITTLE FURTHER OFFSHORE, WE HAVE CUT BACK ON OUR SNOW
AMOUNTS FOR THIS EVENT BY AN INCH OR TWO AND HAVE DROPPED THE WINTER
STORM WARNING DOWN TO AN ADVISORY. WE HAVE ALSO DROPPED THE WINTER
WEATHER ADVISORY FROM THE SOUTHERN POCONOS AS LESS SNOW IS EXPECTED
TO FALL ACROSS THIS REGION.
WITH THE LOW A LITTLE BIT FURTHER OFFSHORE, THE WINDS HAVE NOT
REACHED ADVISORY CRITERIA, ESPECIALLY THE FURTHER INLAND YOU GO.
MODEL SOUNDINGS CONTINUE TO SHOW PLENTY OF WINDS, IN EXCESS OF 50
MPH, NOT THAT FAR ABOVE THE SURFACE BUT WITH THE MOIST PROFILES, WE
HAVE NOT BEEN ABLE TO MIX THAT WIND DOWN TO THE SURFACE. AS A
RESULT, WE HAVE DROPPED COUNTIES WEST OF THE DELAWARE RIVER AND
NORTH OF MERCER AND MIDDLESEX COUNTIES FROM THE WIND ADVISORY. WE
HAVE ALSO DROPPED THE EASTERN SHORE OF MARYLAND FROM THE WIND
ADVISORY WITH THIS UPDATE. THE HIGH WIND WARNING AND REMAINING WIND
ADVISORY WILL STAY IN PLACE.
TEMPERATURES OVERNIGHT WILL REMAIN IN THE LOW TO MID 30S ACROSS MOST
OF THE REGION WITH SOME 20S ACROSS THE HIGHER TERRAIN.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
THE GFS INITIALIZATION WAS TOO FAR EAST WITH THE NOR'EASTER AND AS
SUCH A WESTWARD ADJUSTMENT WAS MADE TO ITS INFORMATION. BASICALLY
THE NOR'EASTER SHOULD BE WINDING DOWN DURING THURSDAY MORNING WITH
LITTLE IN THE WAY OF ADDITIONAL MEASURABLE PRECIPITATION. WINDS
SHOULD REMAIN BRISK OUT OF THE NORTHWEST WITH GUSTS REACHING BETWEEN
20 AND 30 MPH MOST PLACES. BANKING ON SNOW COVER WE WERE
CONSERVATIVE WITH MAX TEMPS BELOW STAT GUIDANCE. THE NORTHWEST FLOW
AND LACK OF FORECAST MOISTURE UNDER THE INVERSION SHOULD INCREASE
THE SUNSHINE DURING THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
WINDS SHOULD DIMINISH ON THURSDAY NIGHT AND SKIES SHOULD AT LEAST
START CLEAR. SOME RETURN FLOW MOISTURE MIGHT ARRIVE NORTH TOWARD
MORNING. BECAUSE OF THIS WE WENT WITH A STAT MODEL BLEND FOR MIN
TEMPS.
SAME SCENARIO ON FRIDAY AS OUR MODERATING TREND BEGINS, MORE CLOUDS
NORTH AS MOISTURE IS FORECAST TO RIDE ABOVE THE DEVELOPING RIDGE.
MAX TEMPERATURES ARE EXPECTED TO BE 5 TO 10 DEGREES HIGHER THAN
THURSDAY.
THE NORTHERN PART OF OUR CWA WILL REMAIN NEAR THE SOUTHERN EDGE OF
RETURN FLOW MOISTURE ON FRIDAY NIGHT AND SATURDAY. FOR NOW WE
COLLABORATED KEEPING POPS DRY, BUT THIS WILL BE REVISITED IN THE
SOUNDING RUNS TO COME. REGARDLESS ANOTHER BUMP UP IN MAXIMUM
TEMPERATURES ARE FORECAST RISING ABOVE CLIMATOLOGICAL NORMALS.
ON SUNDAY AND MONDAY OUR CWA IS EXPECTED TO BE IN THE WARM SECTOR
WITH FAIR WEATHER AND ABOVE NORMAL TEMPERATURES. THE NEXT COLD FRONT
WAS MODELED PRETTY SIMILARLY FROM THE NIGHT RUN. ITS EXPECTED TO
PASS ON OR ABOUT TUESDAY. PTYPE NOT AN ISSUE WITH THIS ONE AS IT
WILL BE WARM ENOUGH FOR RAIN. TEMPERATURES SHOULD THEN FALL AT OR
BELOW NORMAL AGAIN IN WAKE OF THE COLD FRONTAL PASSAGE ON
WEDNESDAY.
&&
.AVIATION /21Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
LOW PRESSURE EAST OF NEW JERSEY CONTINUES TO THROW BACK MOISTURE
ACROSS MOST OF THE REGION THIS AFTERNOON. THE AIRMASS HAS BEEN
COOLING DUE TO THE FALLING PRECIPITATION AND DRIER LOW-LEVEL AIR,
THEREFORE A TRANSITION TO SNOW HAS OCCURRED FOR MANY LOCALES.
HOWEVER, THE INTENSITY ESPECIALLY IS DRIVING THE PRECIPITATION
TYPE AS AN INCREASE TENDS TO CHANGE THE RAIN OR RAIN/SNOW MIX TO
ALL SNOW. THERE IS ALSO SOME ICE PELLETS MIXED IN AS WELL.
A PRONOUNCED BAND HAS BEEN ACROSS FAR SOUTHERN NEW JERSEY AND
IMPACTING THE KMIV AREA. THIS BAND SEEMS TO BE WEAKENING SOME NOW,
HOWEVER THE VISIBILITY HAS DROPPED TO NEAR 1/2SM IN THE KMIV AREA
AS THE SNOW INTENSITY INCREASED. WE THEREFORE FAVORED SOME LOWER
VISIBILITIES HERE FOR THE BALANCE OF THE AFTERNOON AND EARLY
EVENING. ELSEWHERE, RAIN AND SNOW WILL CONTINUE. HOWEVER, KRDG AND
KABE WILL BE THE LAST TERMINALS EXPERIENCE IT, AS THE DRIER AIR
FARTHER WEST HAS BEEN AFFECTING THE WESTWARD EXTENT OF THE
PRECIPITATION SO FAR. THE CEILINGS WILL TEND TO VARY FROM VFR AND
MVFR, EXCEPT LOCAL IFR MAINLY WHERE THE PRECIPITATION INTENSITY
INCREASES AND FALLS AS SNOW.
THE NORTH TO NORTHWEST WINDS HAVE TENDED TO DECREASE THIS
AFTERNOON SO FAR, AND THIS APPEARS TO BE RELATED TO THE STORM
FARTHER OFF OF OUR COAST AND A SOMEWHAT SLOWER DEEPENING RATE.
THERE IS A FAIRLY PRONOUNCED LOW-LEVEL INVERSION WHICH REALLY DOES
NOT ALLOW A LOT OF ROOM FOR DEEPER VERTICAL MIXING, DESPITE AN
INCREASE IN THE WINDS THROUGH THE EVENING ABOVE THE SURFACE. AS A
RESULT OF THIS, WE HAVE LOWERED THE WINDS WITH PEAK GUSTS
GENERALLY NEAR 30 KNOTS AND ESPECIALLY FROM THE KPHL AREA ON
EASTWARD.
VFR AND MVFR /LOCALIZED IFR/ CEILINGS ARE EXPECTED TONIGHT AS
PRECIPITATION CONTINUES, BUT TENDS TO DIMINISH FROM WEST TO EAST
LATE. THE NORTHERLY GRADIENT SHOULD PEAK DURING THE EVENING
HOURS, THEREFORE THE GUSTS SHOULD CONTINUE TO THROTTLE BACK DURING
THE NIGHT.
THURSDAY...MVFR CONDITIONS ACROSS THE REGION IN THE MORNING SHOULD
GRADUALLY IMPROVE TO VFR LATER IN THE DAY. WINDS WILL CONTINUE TO BE
OUT OF THE NORTHWEST, WITH 25 TO 30 KNOT GUSTS POSSIBLE, ESPECIALLY
IN THE FIRST PART OF THE DAY.
OUTLOOK...
THURSDAY NIGHT...VFR WITH STILL SOME STRONG NORTHWEST WINDS,
FRIDAY THROUGH MONDAY...VFR. HIGHEST CONFIDENCE SOUTHERN TERMINALS
LOWEST CONFIDENCE NORTHERN TERMINALS AND FARTHER NORTH AIRPORTS.
&&
.MARINE...
NO CHANGES WERE MADE TO THE MARINE HEADLINES.
STORM WARNINGS CONTINUE ON ALL THE AREA WATERS EXCEPT FOR THE UPPER
DELAWARE BAY, WHERE A GALE WARNING IS IN PLACE. WINDS ARE GUSTING
WELL INTO GALE RANGE, ESPECIALLY JUST OFFSHORE AND CLOSER TO THE LOW
PRESSURE SYSTEM. AS THE LOW WINDS UP AND MOVES NORTH TONIGHT, WE SEE
THE GRADIENT TIGHTEN UP A BIT, WHICH SHOULD ALLOW FOR THE WIND GUSTS
TO INCREASE FOR SEVERAL HOURS, MAINLY IN THE 00Z THROUGH 06Z TIME
FRAME. THE GRADIENT STARTS TO RELAX AS THE LOW PULLS AWAY LATE
TONIGHT AND THE WINDS WILL RESPOND AND DROP INTO EARLY THURSDAY
MORNING.
SEAS ARE 12 TO 18 FEET ON THE OCEAN AND WILL CONTINUE TO REMAIN HIGH
THROUGH TONIGHT. SEAS WILL GRADUALLY SUBSIDE BUT REMAIN AROUND 7 TO
9 FEET THURSDAY MORNING.
ON THURSDAY WINDS ARE EXPECTED TO BE GALE FORCE ON THE OCEAN AND
NEAR GALE FORCE ON DELAWARE BAY. WINDS SHOULD CONTINUE TO DECREASE
SLOWLY AS THURSDAY AFTERNOON PROGRESS.
OUTLOOK...
WE ARE EXPECTING WINDS TO DROP BELOW GALE CRITERIA ON THURSDAY
NIGHT AND BELOW SMALL CRAFT ADVISORY CRITERIA ON FRIDAY. WINDS AND
SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA FOR THE
REST OF THE OUTLOOK PERIOD.
&&
.TIDES/COASTAL FLOODING...
THE COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 800 AM THURSDAY
FOR THE COASTS OF NEW JERSEY AND DELAWARE AND FOR THE SHORES OF
DELAWARE BAY.
DEPARTURES THIS AFTERNOON HAVE BEEN RUNNING A BIT LOWER THAN
ORIGINALLY FORECAST. AS A RESULT, THE COASTAL FLOODING AROUND THIS
AFTERNOON'S HIGH TIDE HAS BEEN MAINLY IN THE MINOR CATEGORY ALONG
THE COASTS OF NEW JERSEY AND DELAWARE, ON THE BACK BAYS, ON RARITAN
BAY AND ON DELAWARE BAY.
FOR TONIGHT'S HIGH TIDE, WE CONTINUE TO ANTICIPATE TIDAL DEPARTURES
BUILDING TO +3.0 TO +3.5 FEET AS A RESULT OF THE STORM OFF THE
COAST. THE EXPECTED DEPARTURES WILL TAKE US INTO THE MODERATE
FLOODING RANGE AT THAT TIME. KEEP IN MIND, WATER LEVELS MAY NOT
RECEDE MUCH BETWEEN THE HIGH TIDE THIS AFTERNOON AND THE ONE THAT
OCCURS TONIGHT.
WITH THE DELAY IN THE POSITIVE TIDAL DEPARTURES, WE WILL DROP THE
COASTAL FLOOD ADVISORY FROM THE TIDAL DELAWARE RIVER FOR LATE THIS
AFTERNOON INTO THIS EVENING. HOWEVER, WE WILL KEEP A COASTAL FLOOD
ADVISORY IN EFFECT FOR THE NEXT HIGH TIDE CYCLE WHICH IS FROM
500 AM UNTIL 1000 AM THURSDAY. IT STILL LOOKS AS THOUGH ENOUGH WATER
MAY BE PUSHED UP THE DELAWARE BAY AND INTO THE LOWER DELAWARE RIVER
TO CAUSE MINOR TIDAL FLOODING ON THURSDAY MORNING.
FOR THE UPPER EASTERN SHORE OF CHESAPEAKE BAY, NO TIDAL FLOODING IS
ANTICIPATED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR PAZ060>062-
067>071.
COASTAL FLOOD ADVISORY FROM 5 AM TO 10 AM EST THURSDAY FOR
PAZ070-071.
NJ...WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ001-
007>010-012-013-015>023-027.
COASTAL FLOOD WARNING UNTIL 8 AM EST THURSDAY FOR NJZ012>014-
020>027.
WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ012-015>019-021.
HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR NJZ013-014-020-
022>027.
COASTAL FLOOD ADVISORY FROM 5 AM TO 10 AM EST THURSDAY FOR
NJZ016>019.
DE...WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR DEZ001.
COASTAL FLOOD WARNING UNTIL 8 AM EST THURSDAY FOR DEZ002>004.
WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR DEZ001-002.
HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR DEZ003-004.
COASTAL FLOOD ADVISORY FROM 5 AM TO 10 AM EST THURSDAY FOR
DEZ001.
MD...WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR MDZ008-012.
MARINE...STORM WARNING UNTIL 6 AM EST THURSDAY FOR ANZ431-450>455.
GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430.
&&
SYNOPSIS...GIGI/HEAVENER
NEAR TERM...MEOLA
SHORT TERM...GIGI
LONG TERM...GIGI
AVIATION...GIGI/GORSE/KLINE
MARINE...GIGI/MEOLA
TIDES/COASTAL FLOODING...IOVINOHAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 341 PM EST WED NOV 7 2012 NJZ001-007-PAZ060>062-082045- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 341 PM EST WED NOV 7 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-082045- CARBON-MONROE- 341 PM EST WED NOV 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY UP TO ONE INCH OF SNOW MAY ACCUMULATE OVERNIGHT. ROADS MAY BECOME SLIPPERY AS A RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-NJZ008>010-PAZ067>069-082045- CECIL-KENT MD-MORRIS-HUNTERDON-SOMERSET-CHESTER-MONTGOMERY-BUCKS- 341 PM EST WED NOV 7 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-082045- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- 341 PM EST WED NOV 7 2012 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ070-071-082045- DELAWARE-PHILADELPHIA- 341 PM EST WED NOV 7 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ015-019-020-082045- QUEEN ANNES-TALBOT-CAROLINE- 341 PM EST WED NOV 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-082045- MERCER- 341 PM EST WED NOV 7 2012 ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ014-024>026-082045- INLAND SUSSEX-DELAWARE BEACHES-EASTERN MONMOUTH- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 341 PM EST WED NOV 7 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EST THURSDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-020-022-023-027-082045- WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 341 PM EST WED NOV 7 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EST THURSDAY... ...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. HIGH WIND WARNING. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-021-082045- MIDDLESEX-CUMBERLAND- 341 PM EST WED NOV 7 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EST THURSDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. WINTER WEATHER ADVISORY. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-082045- KENT- 341 PM EST WED NOV 7 2012 ...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 AM EST THURSDAY... ...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-450>455-082045- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 341 PM EST WED NOV 7 2012 ...STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-082045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 341 PM EST WED NOV 7 2012 ...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 420 PM EST WED NOV 7 2012 NJZ017-018-021>023-072300- GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY- INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE 420 PM EST WED NOV 7 2012 ...AN AREA OF HEAVIER SNOW AFFECTING THE REGION... AT 4:15 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATED AN AREA OF HEAVIER SNOW OCCURRING ACROSS ATLANTIC COUNTY AND INTO CUMBERLAND AND PORTIONS OF GLOUCESTER AND CAMDEN COUNTIES. THERE HAVE BEEN REPORTS OF UP TO 3 INCHES OF SNOW WITHIN THIS AREA, WITH EVEN SOME SNOW ACCUMULATING ON THE ROADWAYS. THE WET CONSISTENCY OF THE SNOW WILL ALLOW FOR IT TO STICK TO TREES AND POWER LINES, WHICH COULD RESULT IN SOME DOWNED TREE LIMBS AND POWER OUTAGES. IN ADDITION, UNTREATED SURFACES WILL HAVE AT LEAST SOME SNOW ON THEM RESULTING IN SLIPPERY CONDITIONS. THE VISIBILITY WILL BE REDUCED TO AROUND ONE-HALF OF A MILE AT TIMES. USE CAUTION WHILE DRIVING THROUGH THIS EVENING, ESPECIALLY ON SECONDARY ROADWAYS, BRIDGES AND OTHER ELEVATED SURFACES. GORSE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 434 PM EST WED NOV 7 2012 NJZ013-020-027-072300- WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...FREEHOLD...JACKSON... WHARTON STATE FOREST 434 PM EST WED NOV 7 2012 ...AN AREA OF HEAVIER SNOW AFFECTING THE REGION... AT 4:30 PM, NATIONAL WEATHER SERVICE DOPPLER RADAR AND SURFACE OBSERVATIONS INDICATED AN AREA OF HEAVIER SNOW OCCURRING ACROSS OCEAN AND MONMOUTH COUNTIES AND INTO SOUTHEASTERN BURLINGTON COUNTY. THERE HAVE BEEN REPORTS OF UP TO 2 INCHES OF SNOW WITHIN THIS AREA, WITH EVEN SOME SLUSH ON THE ROADWAYS. THE WET CONSISTENCY OF THE SNOW WILL ALLOW FOR IT TO STICK TO TREES AND POWER LINES, WHICH COULD RESULT IN SOME DOWNED TREE LIMBS AND RENEWED POWER OUTAGES. IN ADDITION, UNTREATED SURFACES WILL HAVE SOME SNOW ON THEM RESULTING IN SLIPPERY CONDITIONS. THE VISIBILITY WILL BE REDUCED TO AROUND ONE-HALF OF A MILE AT TIMES. USE CAUTION WHILE DRIVING THROUGH THIS EVENING, ESPECIALLY ON SECONDARY ROADWAYS, BRIDGES AND OTHER ELEVATED SURFACES. GORSE
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Pennsylvania in 2012Every state in 2012This day in weather historyWarnings in Pennsylvania, November 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 420863.